Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 174, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 4, 2023, 6:25 PM EDT for Butts County, Jasper County, Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2023, 6:25 PM EDT (22:25 UTC)
- Expired
- Jun 4, 2023, 7:15 PM EDT
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Butts County, GA, Jasper County, GA
The radar
The Atlanta radar (KFFC), 65 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.4 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 170 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
250
WUUS52 KFFC 042225
SVRFFC
GAC035-159-042315-
/O.NEW.KFFC.SV.W.0174.230604T2225Z-230604T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
625 PM EDT Sun Jun 4 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Butts County in central Georgia...
West central Jasper County in central Georgia...
* Until 715 PM EDT.
* At 625 PM EDT, a severe thunderstorm was located near Turtle Cove,
or near Monticello, moving southwest at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Jackson, Monticello, Flovilla, Eudora, Turtle Cove, Indian Springs
State Park, Stark and North Alcovy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3339 8388 3338 8386 3337 8387 3337 8386
3339 8383 3341 8384 3344 8377 3333 8366
3320 8387 3320 8392 3326 8397 3334 8399
TIME...MOT...LOC 2225Z 059DEG 11KT 3334 8378
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
159
WWUS52 KFFC 042311
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
711 PM EDT Sun Jun 4 2023
GAC035-159-042321-
/O.EXP.KFFC.SV.W.0174.000000T0000Z-230604T2315Z/
Butts GA-Jasper GA-
711 PM EDT Sun Jun 4 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUTTS AND WEST
CENTRAL JASPER COUNTIES WILL EXPIRE AT 715 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
LAT...LON 3339 8388 3338 8386 3337 8387 3337 8386
3339 8383 3341 8384 3344 8377 3333 8366
3320 8387 3320 8392 3326 8397 3334 8399
TIME...MOT...LOC 2311Z 059DEG 11KT 3327 8392
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:51 PM EDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jun 4, 3:51 PM EDT, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 351 PM EDT Sun Jun 4 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This evening through Monday) Issued at 331 PM EDT Sun Jun 4 2023 Active showers and thunderstorms firing this afternoon over north and western Georgia will continue into tonight as lobe of mid- level cyclonic vorticity shifts southwest from the Tennessee Valley into Alabama. Morning showers kept instability low over the Atlanta-area, but sufficient forcing combined with diurnal heating to get a few strong storms firing over mostly the northeast Georgia mountains. PoPs continue to be highest north and west of the I-85 corridor, with gradient towards lower/no chances south and east. Storms have the potential to organize into clusters, with strong to severe storms capable of producing damaging winds. A Marginal Risk of severe storms remains for north Georgia. Little change is expected with the overall mid- to upper-level pattern through the Short Term with the cutoff low over New England/Canadian Maritimes, however, models are less enthusiastic about dry air into the region as a result. Dew points through Monday are a degree or two higher than previous runs, generally settling into the upper 50s and low 60s. High temperatures will be in the mid to upper 80s Monday afternoon, and diurnal isolated to scattered showers and thunderstorms will be possible over north Georgia where better moisture is present. 31 && .LONG TERM... (Tuesday morning through next Saturday) Issued at 331 PM EDT Sun Jun 4 2023 Overall weather pattern persists through the Long Term with large closed low over the Canadian Maritimes flinging waves of moisture into the Southeast region. Activity will largely be diurnal through Thursday when more substantial disturbance pushes through and clears the state by Friday. Temperatures will be seasonally warm, with the southern CWA rising into the low 90s by Tuesday. In the wake of the late-week system, cooler and drier conditions are expected into the weekend. 31 && .AVIATION... (18Z TAFS) Issued at 136 PM EDT Sun Jun 4 2023 Largely VFR expected through the period, except for brief MVFR in/near -RA. Light precip over ATL-area TAF sites should inhibit TS development this afternoon. At some TAF sites, have shortened TEMPO to 19-21Z, but at KATL, have removed it entirely. NE-E winds today will shift to the SE after 08Z, and then to the SW after 16-18Z. Speeds will be 10kt or less. Precip potential for Monday is too low to even include in a PROB30 at this time. SCT CU will develop mid morning. //ATL Confidence...18Z Update... Medium confidence on lower TS potential this afternoon/evening. High confidence on all other elements. 31 && .PRELIMINARY POINT TEMPS/POPS... Athens 61 87 65 90 / 10 20 20 30 Atlanta 64 86 67 88 / 20 20 10 30 Blairsville 58 81 59 84 / 30 30 20 30 Cartersville 61 88 64 89 / 30 20 20 30 Columbus 64 89 66 91 / 20 10 10 30 Gainesville 61 85 66 89 / 20 30 20 30 Macon 61 89 67 92 / 10 10 10 30 Rome 62 88 65 90 / 40 20 20 30 Peachtree City 61 87 65 89 / 20 10 10 30 Vidalia 62 87 66 92 / 10 10 0 20 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...31 LONG TERM....31 AVIATION...31
Hazardous weather outlook, Jun 4, 5:32 PM EDT, 53 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 532 PM EDT Sun Jun 4 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-052145- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 532 PM EDT Sun Jun 4 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Scattered showers and thunderstorms will continue to develop this afternoon/evening. The primary threats with any storms will be brief gusty winds, heavy rain, and cloud to ground lightning. An isolated severe storm is possible, with damaging winds being the main concern. .DAYS TWO THROUGH SEVEN...Monday through Saturday... The probability for widespread hazardous weather is low. Isolated to scattered mainly afternoon and evening thunderstorms are possible each day, through Thursday. A few better organized storms will be capable of producing strong winds, heavy rain and frequent cloud to ground lightning. Widespread severe weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected through tonight.
In the hours before
Special weather statement, Jun 4, 6:01 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
601 PM EDT Sun Jun 4 2023
GAZ022-023-034-042230-
Hall GA-Forsyth GA-Gwinnett GA-
601 PM EDT Sun Jun 4 2023
...A strong thunderstorm will impact portions of northern Forsyth,
north central Gwinnett and southwestern Hall Counties through 630 PM
EDT...
At 600 PM EDT, a strong thunderstorm was over Coal Mountain, or near
Cumming, moving southwest at 20 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cumming, Sugar Hill, Buford, Aqualand Park, Drew, Chestatee,
Oscarville, Buford Dam-Lake Lanier Parks, Coal Mountain and Lake
Lanier Islands.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3424 8392 3408 8405 3422 8425 3434 8410
3433 8404
TIME...MOT...LOC 2200Z 044DEG 16KT 3425 8406
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 4, 6:02 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
602 PM EDT Sun Jun 4 2023
GAZ002-004-042230-
Whitfield GA-Walker GA-
602 PM EDT Sun Jun 4 2023
...A strong thunderstorm will impact portions of southwestern
Whitfield and east central Walker Counties through 630 PM EDT...
At 602 PM EDT, a strong thunderstorm was over Mill Creek, or near
Dalton, moving southwest at 10 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Dalton, Mill Creek and Villanow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3467 8494 3462 8507 3474 8520 3480 8500
TIME...MOT...LOC 2202Z 066DEG 9KT 3471 8505
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 4, 6:14 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
614 PM EDT Sun Jun 4 2023
GAZ022-033-034-042245-
North Fulton GA-Forsyth GA-Gwinnett GA-
614 PM EDT Sun Jun 4 2023
...A strong thunderstorm will impact portions of south central
Forsyth, western Gwinnett and northeastern Fulton Counties through
645 PM EDT...
At 614 PM EDT, a strong thunderstorm was over Duluth, or near
Peachtree Corners, moving southwest at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Lawrenceville, Peachtree Corners, Roswell, Johns Creek, Alpharetta,
Duluth, Suwanee, Lilburn, Norcross, Berkeley Lake and Mountain Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3411 8411 3394 8400 3385 8415 3386 8417
3405 8430
TIME...MOT...LOC 2214Z 066DEG 9KT 3400 8413
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 4, 6:16 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
616 PM EDT Sun Jun 4 2023
GAZ012-019>021-042245-
Cherokee GA-Gordon GA-Bartow GA-Floyd GA-
616 PM EDT Sun Jun 4 2023
...Strong thunderstorms will impact portions of southwestern
Cherokee, east central Floyd, southwestern Gordon and central Bartow
Counties through 645 PM EDT...
At 616 PM EDT, a line of strong thunderstorms was along a line
extending from Plainville to Bridgemill, and moving southwest at 5
mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Rome, Canton, Cartersville, Adairsville, Emerson, White, Kingston,
Plainville, Cassville, Shannon, Pinson, Kellogg Creek, Red Top
Mountain State Park, Oak Grove, Little River Landing, George
Washington Carver St Pk, Sutallee, Hobgood Park and Bridgemill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3436 8525 3444 8503 3420 8451 3408 8457
3408 8464
TIME...MOT...LOC 2216Z 045DEG 6KT 3440 8505 3417 8456
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 4, 6:18 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
618 PM EDT Sun Jun 4 2023
GAZ048-058-059-042245-
Butts GA-Jasper GA-Newton GA-
618 PM EDT Sun Jun 4 2023
...A strong thunderstorm will impact portions of eastern Butts,
northwestern Jasper and southeastern Newton Counties through 645 PM
EDT...
At 617 PM EDT, a strong thunderstorm was near Eudora, or near
Monticello, moving southwest at 20 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Jackson, Monticello, Flovilla, Stewart, Calvin, Eudora, Turtle Cove,
Worthville, North Alcovy, Indian Springs State Park, Fincherville and
Stark.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3339 8398 3339 8397 3340 8398 3341 8398
3347 8376 3333 8366 3320 8386 3320 8391
3337 8400
TIME...MOT...LOC 2217Z 066DEG 19KT 3335 8376
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 4, 6:20 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
620 PM EDT Sun Jun 4 2023
GAZ070-071-042245-
Lamar GA-Monroe GA-
620 PM EDT Sun Jun 4 2023
...A strong thunderstorm will impact portions of northwestern Monroe
and east central Lamar Counties through 645 PM EDT...
At 620 PM EDT, a strong thunderstorm was near Forsyth, moving
southwest at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Forsyth, Collier, Johnstonville, Blount and Brent.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3320 8393 3304 8383 3296 8404 3313 8410
TIME...MOT...LOC 2220Z 059DEG 11KT 3309 8396
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 2:15 PM EDT | Special Weather Statement | FFC | Murray | 30 min |
| Jun 4, 3:04 PM EDT | Special Weather Statement | FFC | Gilmer | 26 min |
| Jun 4, 3:08 PM EDT | Special Weather Statement | FFC | Union | 37 min |
| Jun 4, 3:13 PM EDT | Special Weather Statement | FFC | Fannin | 32 min |
| Jun 4, 3:19 PM EDT | Special Weather Statement | FFC | Harris | 26 min |
| Jun 4, 3:31 PM EDT | Special Weather Statement | FFC | Gilmer | 29 min |
| Jun 4, 3:39 PM EDT | Special Weather Statement | FFC | Harris | 36 min |
| Jun 4, 3:46 PM EDT | Special Weather Statement | FFC | Fannin | 29 min |
| Jun 4, 4:00 PM EDT | Special Weather Statement | FFC | Fannin | 30 min |
| Jun 4, 4:02 PM EDT | Special Weather Statement | FFC | Pickens | 28 min |
| Jun 4, 4:16 PM EDT | Special Weather Statement | FFC | Fannin | 29 min |
| Jun 4, 4:29 PM EDT | Special Weather Statement | FFC | Lumpkin | 31 min |
| Jun 4, 4:38 PM EDT | Special Weather Statement | FFC | Pickens | 37 min |
| Jun 4, 4:57 PM EDT | Special Weather Statement | FFC | Dawson | 33 min |
| Jun 4, 5:03 PM EDT | Special Weather Statement | FFC | Lumpkin | 27 min |
| Jun 4, 5:13 PM EDT | Special Weather Statement | FFC | Gordon | 32 min |
| Jun 4, 5:32 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Pickens | 28 min |
| Jun 4, 5:44 PM EDT | Special Weather Statement | FFC | Bartow | 31 min |
| Jun 4, 6:01 PM EDT | Special Weather Statement | FFC | Forsyth | 29 min |
| Jun 4, 6:02 PM EDT | Special Weather Statement | FFC | Whitfield | 28 min |
| Jun 4, 6:14 PM EDT | Special Weather Statement | FFC | Gwinnett | 31 min |
| Jun 4, 6:16 PM EDT | Special Weather Statement | FFC | Bartow | 29 min |
| Jun 4, 6:18 PM EDT | Special Weather Statement | FFC | Jasper | 27 min |
| Jun 4, 6:20 PM EDT | Special Weather Statement | FFC | Monroe | 25 min |
| Jun 4, 6:27 PM EDT | Special Weather Statement | FFC | Macon | 33 min |
| Jun 4, 6:28 PM EDT | Special Weather Statement | FFC | Catoosa | 32 min |
| Jun 4, 6:31 PM EDT | Special Weather Statement | FFC | Taylor | 29 min |
| Jun 4, 6:35 PM EDT | Special Weather Statement | FFC | DeKalb | 25 min |
| Jun 4, 6:38 PM EDT | Special Weather Statement | FFC | Cobb | 37 min |
| Jun 4, 6:38 PM EDT | Special Weather Statement | FFC | Floyd | 37 min |
| Jun 4, 6:47 PM EDT | Special Weather Statement | FFC | Lamar | 28 min |
| Jun 4, 6:48 PM EDT | Special Weather Statement | FFC | Cobb | 27 min |
| Jun 4, 6:53 PM EDT | Special Weather Statement | FFC | Catoosa, Walker | 37 min |
| Jun 4, 6:54 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe | 32 min |
| Jun 4, 6:58 PM EDT | Special Weather Statement | FFC | DeKalb | 32 min |
| Jun 4, 7:00 PM EDT | Special Weather Statement | FFC | Butts | 30 min |
| Jun 4, 7:02 PM EDT | Special Weather Statement | FFC | Chattahoochee | 28 min |
| Jun 4, 7:03 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 27 min |
| Jun 4, 7:05 PM EDT | Special Weather Statement | FFC | Talbot | 25 min |
| Jun 4, 7:10 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 32 min |
| Jun 4, 7:11 PM EDT | Special Weather Statement | FFC | Cobb, Fulton, Paulding | 34 min |
| Jun 4, 7:13 PM EDT | Special Weather Statement | FFC | Peach | 32 min |
| Jun 4, 7:15 PM EDT | Special Weather Statement | FFC | Polk | 30 min |
| Jun 4, 7:37 PM EDT | Special Weather Statement | FFC | Polk | 23 min |
| Jun 4, 7:40 PM EDT | Special Weather Statement | FFC | Dade, Walker | 35 min |
| Jun 4, 7:53 PM EDT | Special Weather Statement | FFC | Schley | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.